Publication
Title
Deformed exponentials and logarithms in generalized thermostatistics
Author
Language
English
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Publication
Amsterdam : 2002
ISSN
0378-4371
Volume/pages
316(2002), p. 323-334
ISI
000179857700024
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 30.04.2017
To cite this reference